I did a search for a similar topic and couldn't find anything about WD from high doses of lope.
So I was just wondering -
I took high doses up loperamide (beggining at around 60mg, then increasing to 180mg and finally decreasing down to zero) for the first 45 days or so after I quit suboxone, and my addict brain is just wondering as to whether its more the lope I'm still experiencing WD symptoms from, or the bupe, which I haven't taken in nearly 4 months. Surely its a combination of both, and the fact that my opiate receptors have been saturated for years, but I can't shake off the belief that loperamide might cause methadone like WD's if taken for long periods at high doses.
For me, and maybe only me and a minority of people, loperamide taken all by itself causes full opioid effects - including pinned pupils, itching, warmth and a strong sense of euphoria.
So, has anyone ever been on lope for an extended period of time and then stopped it and faced WD's? Where they very slow and drawn out like methadone? Since a lope high lasts so long (6 - 8 hours of euphoria and 30 to 40 hours of the opiate fuzzies) I think its WD syndrome would be similar.
I also just need one more reason to not go and "cop" come lope, as cravings for diarrhea medicine have become to biggest challenge to my recovery.